National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
BIT, Numerical mathematics(3,797)
ISSN: 0006-3835
1    
Fourier spectral methods for fractional-in-space reaction-diffusion equations 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  Volume:54  Issue:4  Page:937-954  

Bueno-Orovio Alfonso;   Kay David;   Burrage Kevin;  

来源数据库:[Web of Science, Scopus]         被引频次:115

文摘信息 获取全文 问图书馆员

2    
Numerical Energy Conservation for Multi-Frequency Oscillatory Differential Equations 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  Volume:45  Issue:2  Page:287-305  

Cohen D;   Hairer E;   Lubich Ch;  

来源数据库:[Web of Science, Scopus]         被引频次:34

文摘信息 获取全文 问图书馆员

3    
Low-rank tensor completion by Riemannian optimization 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  Volume:54  Issue:2  Page:447-468  

Kressner Daniel;   Steinlechner Michael;   Vandereycken Bart;  

来源数据库:[Web of Science, Scopus]         被引频次:78

文摘信息 获取全文 问图书馆员

4    
Achieving Brouwer's law with implicit Runge-Kutta methods 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  Volume:48  Issue:2  Page:231-243  

Hairer E;   McLachlan R.I;   Razakarivony A;  

被引频次:27

文摘信息 问图书馆员

5    
A continuation multilevel Monte Carlo algorithm 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  Volume:55  Issue:2  Page:399-432  

Collier Nathan;   Haji-Ali Abdul-Lateef;   Nobile Fabio;   von Schwerin Erik;   Tempone Raúl;  

被引频次:37

文摘信息 问图书馆员

6    
Higher order numerical methods for solving fractional differential equations 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  Volume:54  Issue:2  Page:555-584  

Yan Yubin;   Pal Kamal;   Ford Neville J;  

来源数据库:[Web of Science, Scopus]         被引频次:36

文摘信息 获取全文 问图书馆员

7    
A constructive approach to cubic Hermite Fractal Interpolation Function and its constrained aspects 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  Volume:53  Issue:4  Page:841-865  

Chand A K. B;   Viswanathan P;  

来源数据库:[Web of Science, Scopus]         被引频次:44

文摘信息 获取全文 问图书馆员

8    
Pricing multi-asset option problems: a Chebyshev pseudo-spectral method 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  Volume:59  Issue:1  Page:243-270  

Soleymani Fazlollah;  

被引频次:5

文摘信息 问图书馆员

9    
A multi-level spectral deferred correction method 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  Volume:55  Issue:3  Page:843-867  

Speck Robert;   Ruprecht Daniel;   Emmett Matthew;   Minion Michael;   Bolten Matthias;   ...

来源数据库:[Web of Science, Scopus]         被引频次:21

文摘信息 获取全文 问图书馆员

10    
Implementation of an optimal first-order method for strongly convex total variation regularization 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  Volume:52  Issue:2  Page:329-356  

Jensen T L;   Jørgensen J H;   Hansen P C;   Jensen S H;  

来源数据库:[Web of Science, Scopus]         被引频次:52

文摘信息 获取全文 问图书馆员

11    
A simplified HSS preconditioner for generalized saddle point problems 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  Volume:56  Issue:2  Page:423-439  

Cao Yang;   Ren Zhi-Ru;   Shi Quan;  

来源数据库:[Web of Science, Scopus]         被引频次:20

文摘信息 获取全文 问图书馆员

12    
A convergent finite difference scheme for the Ostrovsky–Hunter equation with Dirichlet boundary conditions 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  Volume:59  Issue:3  Page:775-796  

Ridder J;   Ruf A M;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

13    
Spectral properties of flipped Toeplitz matrices and related preconditioning 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  Volume:59  Issue:2  Page:463-482  

Mazza M;   Pestana J;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

14    
Correction to: On Milstein approximations with varying coefficients: the case of super-linear diffusion coefficients 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  

Kumar Chaman;   Sabanis Sotirios;  

问图书馆员

15    
Regularized HSS iteration methods for saddle-point linear systems 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  Volume:57  Issue:2  Page:287-311  

Bai Zhong-Zhi;   Benzi Michele;  

被引频次:13

文摘信息 问图书馆员

16    
Convergence analysis of a finite difference scheme for a two-point boundary value problem with a Riemann–Liouville–Caputo fractional derivative 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  

Gracia José Luis;   O’Riordan Eugene;   Stynes Martin;  

问图书馆员

17    
Nonstandard finite element de Rham complexes on cubical meshes 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  

Gillette Andrew;   Hu Kaibo;   Zhang Shuo;  

问图书馆员

18    
Computable upper error bounds for Krylov approximations to matrix exponentials and associated $${\varvec{\varphi }}$$ φ -functions 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  

Jawecki Tobias;   Auzinger Winfried;   Koch Othmar;  

问图书馆员

19    
Affine zipper fractal interpolation functions 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  

Chand A. K. B;   Vijender N;   Viswanathan P;   Tetenov A. V;  

问图书馆员

20    
Compact finite difference schemes of arbitrary order for the Poisson equation in arbitrary dimensions 期刊论文

BIT Numerical Mathematics     ISSN:0006-3835  

Deriaz Erwan;  

问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×